# SDR UALA2009102903382

- Difficulty date: October 28, 2009
- Submitted: November 18, 2009
- Operation: Air carrier
- Aircraft: N656UA
- Make and model: Boeing 767322
- Aircraft serial: 25394
- Aircraft time: 71,209 hours, 11,550 cycles
- Engine: Pwa PW4060
- System (JASC): 2897 · Fuel System Wiring
- Part: Connector
- Condition: Corroded
- Location: Fuel System
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT MAIN FQIS CONNECTOR M1944 ASSY IS CORRODED.  INSTALLED NEW FQIS CONNECTOR M1944.  OPS CHECKS GOOD. REF FUEL BITE.
